Modular forms of genus 2 and weight 1.
Mathematische Zeitschrift, Tome 210 (1992) no. 1, pp. 91-96
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1992__210_1_174389,
author = {Rainer Weissauer},
title = {Modular forms of genus 2 and weight 1.},
journal = {Mathematische Zeitschrift},
pages = {91--96},
year = {1992},
volume = {210},
number = {1},
zbl = {0737.11011},
url = {http://geodesic.mathdoc.fr/item/MZ_1992__210_1_174389/}
}
Rainer Weissauer. Modular forms of genus 2 and weight 1.. Mathematische Zeitschrift, Tome 210 (1992) no. 1, pp. 91-96. http://geodesic.mathdoc.fr/item/MZ_1992__210_1_174389/